Header menu link for other important links
X

On the Convergence of Some Eigenfunction Expansions

Published in
2019
Volume: 5
   
Issue: 3
Pages: 1 - 9
Abstract

In this paper we presented an extension of previous results given in the papers [15], [17],[19], the main idea of the proofs is: we write down the difference of the trigonometric kernel of the general expansion considered, and we have to estimate the resulting infinite sums. For the terms of these sums we used sharper and different estimates than in the previous papers in the literature(the most exact estimates where given by V.A.Il’n, I. Joó and V.Komornik)

About the journal
JournalInternational Journal of Mathematics and Statistics
ISSN2208-2212
Open AccessNo